# SDR SWIA2020080751679

- Difficulty date: June 9, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 980-988
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE EVIDENCE OF CORROSION ON EXTERIOR FUSELAGE BETWEEN FS 980 AND FS 988 AND BETWEEN STGR 26L AND STGR 26R.   REPAIRED FUSELAGE SKIN BETWEEB FS 977 - 985 BETWEEN STGRS 26L - 26R, BY RERPLACING THE EXISTING DOUBLERS WITH NEW IAW REO. ALL CHECKED GOOD.
